# SDR 2VKA201702140044

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N932SF
- Make and model: Bell 407
- Aircraft serial: 53653
- Aircraft time: 2,014 hours, 5,982 cycles
- Engine: Allsn 250C47B
- Engine time: 9,982 hours, 15,023 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23065593
- Part serial: CAC44387
- Condition: Cracked
- Location: Engine
- Part time: 14,088 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HIS MGT HAD INCREASED IN FLIGHT.  A VISUAL INSPECTION WAS PERFORMED ON THE ENGINE AND A CRACK ABOUT 3 INCHES LONG WAS FOUND ON THE LT FORWARD SIDE OF THE COMPRESSOR SCROLL.
